Global compactness for a class of quasi-linear elliptic problems

C. Mercuri, M. Squassina

Research output: Book/ReportReportAcademic

88 Downloads (Pure)

Abstract

We prove a global compactness result for Palais-Smale sequences associated with a class of quasi-linear elliptic equations on exterior domains.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages19
Publication statusPublished - 2011

Publication series

NameCASA-report
Volume1142
ISSN (Print)0926-4507

Fingerprint

Dive into the research topics of 'Global compactness for a class of quasi-linear elliptic problems'. Together they form a unique fingerprint.

Cite this